MAUDE Adverse Event Report: RESPIRONICS INC. TRILOGY 202; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS INC. TRILOGY 202; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040003
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to a third party service center for evaluation.There was no harm or injury reported.During the evaluation of the device at a third party service center, a "service required" code was found in the ventilator's downloaded error log.The device's oxygen blending module board needs replaced to address the issue.
 
Additional Manufacturer Narrative
The manufacturer previously reported a ventilator's oxygen blending module board was replaced to address a "service required" alarm condition.During further testing at the third party service center, the sensor board was replaced to address an additional service required alarm condition.

Brand Name
TRILOGY 202
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC
1001 murry ridge rd
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key11770070
Report Number2518422-2021-01302
Device Sequence Number19875710
Product Code CBK
UDI-Device Identifier00606959022720
UDI-Public00606959022720
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1040003
Device Catalogue Number1040003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer01/05/2022
Initial Report FDA Received Date05/04/2021
Supplement Report FDA Received Date01/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/15/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown